Go Back   FitDay Discussion Boards > WOMENíS ONLY CORNER > Support group for just women
Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Search this Thread Display Modes
Old 05-02-2012, 03:03 AM   #201 (permalink)
FitDay Member
 
Join Date: Jan 2011
Posts: 426
Default

Quote:
Originally Posted by canary52 View Post
Steroids, while they work for so many things, are the devil's drug when it comes to weight. I do hope you feel better and I know you can achieve your goal!!Welcome, welcome, welcome!!! BTW I could not stay on South Beach. Calorie restriction is what works for me, hope it does for you too.

I didn't Steroids make weight gain. Is that why I can't lose?
To treat my plantar faciistis my foot doctor give me steroids shot. How long after the shot the side affect will go away do you think?
Mai
lastri is offline   Reply With Quote
Old 05-02-2012, 12:23 PM   #202 (permalink)
FitDay Member
 
Join Date: Feb 2011
Posts: 630
Default Goal goal goal

Megan Ė those humps are great to get over, see my big news at the end of this message (yes, it really is all about me)

Nvolz Ė glad to have you here Ė that snack doesnít really exist (ok, maybe celery), the endless munching is the problem, how about crochet?

Pam sounds like a great trip, and yeah, microbrews should be overindulged on

Mai, your question seems like a good one to ask a doctor, sorry I canít help.

OK, ready?

Iím so happy! I moved the big weight on the scale today Ė it had been firmly on the 150 line(when it was over 200, I wasnít at a gym with a nice balance scale). Slowly over the years the little weight had been drifting left, today, it got all the way to the left, and still, the balance didnít change, I moved the big weight over to the left, and the little weight all the way to the right, longer description than needed to say YAY I hit 150 thatís what Iíll call it, it might be 149 point something. Iím a maintenance girl now!
Happier than I should be
Abby
dear_abby is offline   Reply With Quote
Old 05-02-2012, 12:36 PM   #203 (permalink)
FitDay Member
 
Join Date: Jan 2011
Posts: 426
Default It's amazing!

Abby, that is amazing. There are no words could discribe that. I am so happy for you. You work so hard. Everyday, even though I am not posting. I just came here to look at post from people hard work like you to get inspiration.
YOU'RE ROCK!!!!!!!!!
Love it.
Mai
lastri is offline   Reply With Quote
Old 05-02-2012, 01:01 PM   #204 (permalink)
FitDay Member
 
Join Date: Feb 2011
Posts: 457
Default

Great Job ABBY
__________________
Current wt * 9/5/14 -158.0
beccafries is offline   Reply With Quote
Old 05-02-2012, 01:27 PM   #205 (permalink)
FitDay Member
 
Join Date: Apr 2010
Posts: 2,033
Default

Quote:
Originally Posted by lastri View Post
I didn't Steroids make weight gain. Is that why I can't lose?
To treat my plantar faciistis my foot doctor give me steroids shot. How long after the shot the side affect will go away do you think?
Mai
I think you should be OK after the shot. I was really talking more about long term steroid use.
__________________
Hope
5'4 1/2"
135.2 on 9/9/14
Mini Goal: 132 by 9/30/14
canary52 is offline   Reply With Quote
Old 05-02-2012, 01:30 PM   #206 (permalink)
FitDay Member
 
Join Date: Apr 2010
Posts: 2,033
Default

CONGRATS, ABBY!!! WAY TO GO!!!!

I sadly went the other way and gained 3 lbs back!!! So I'm 137 again. Heavy sigh.
__________________
Hope
5'4 1/2"
135.2 on 9/9/14
Mini Goal: 132 by 9/30/14
canary52 is offline   Reply With Quote
Old 05-02-2012, 01:38 PM   #207 (permalink)
FitDay Member
 
Join Date: Oct 2010
Posts: 149
Default

ABBY YOU ARE A ROCK STAR!!!!! I am inspired, amazing and in awe... good job lady! Thank you for the motivation!
and
Hope, take a deep breath, in, out, again...
today you wipe that slate clean and try it new. You can do it, I KNOW IT!!!! You are always here offering support to all of us, now its my turn to give it back to you. DONT GIVE UP! whoo hoo!

ok. so. i. weighed. in. this. morning... got rid of that pesky half pound I brought back from UT/AZ. My blood sugar this week, however is a mess. The two weeks of hiking and eating lots of food has changed my metabolism a bit. when I tried to go back to my same diet plan as pre-vacation, I kept waking up with low blood sugars and the shakes, and STARVING, so I need to take this week to tweek it all again! Adding more protein to my evening snack, hoping that will help. Have a great week everyone!
__________________
Chris S.
Insulin dependent diabetic since early 2011
Start wt. 171. (dec 2011)
Current wt 143 lbs.
Goal wt. 140 lbs
jonjaxmom is offline   Reply With Quote
Old 05-02-2012, 01:42 PM   #208 (permalink)
FitDay Member
 
Join Date: Mar 2012
Posts: 25
Default

Yeah Abby, so happy for you, you did it!
Thanks Hope for the B day wishes!

Today I weigh 139.4....heee ha
I'm very happy about this, down 1 pound from last week, yeah!
__________________
Megan
Age 49 , Toronto, Canada
March 6 2012 145
May 9th 2012 138
Aug 2013 142
Sept 12 2013 140
Goal 125
megan5555 is offline   Reply With Quote
Old 05-02-2012, 06:27 PM   #209 (permalink)
FitDay Member
 
Join Date: May 2012
Posts: 9
Default Just started! -- need a partner to lose 10-15!

Hey all, I just started on this and hope it works!

I'm hoping to loose 10-15lbs by September. I've stacked on 15 in the last 6 years and it's out of control.

PinkSock is offline   Reply With Quote
Old 05-02-2012, 06:28 PM   #210 (permalink)
FitDay Premium Member
 
RunbikeSki's Avatar
 
Join Date: Jan 2010
Location: Riverside, CA
Posts: 2,042
Default

IT'S HORRAY FOR ABBY DAY!

Well done, my friend!

AND MEGAN'S KILLING THE GOALS.
Awesome, woman!
__________________
Pam
5'4" 55yr

2.5 years, 45 pounds later... 128ish pounds
RunbikeSki is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2